# SDR DL738011899

- Difficulty date: December 6, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 2,409 hours, 1,144 cycles
- Engine time: 2,020 hours, 1,881 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part serial: P5868
- Condition: Leaking
- Location: Apu
- Part time: 2,020 hours, 1,881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LIT HAD APU FIRE WARNING. CREW FIRED BOTTLE AND RTN TO GATE. UPON FURTHER INVESTIGATION CONTRACT MTC FOUND   WHAT APPEARS TO BE A SMALL BURNT SPOT IN INSULATION BLANKET CAUSED BY WHAT APPEARS TO BE A LEAKING FUEL LINE ON APU.  CA REMOVED AND REPLACED APU.
